# SDR ASAA2023093045388

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,046 hours, 18,073 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATELLITE PHONE NOT FUNCTIONING PROPERLY. YOU CANNOT TRANSMIT OR RECEIVE ON SAT 2 WHEN TRYING TO PLACE. A CALL UIA SAT-2 ON THE MCDU W/ SAT 2 SELECTED ON AUDIO CONTROL PANEL YOU CAN PLACE A CALL VIA SAT-1 ON MCDU, BUT THERES NO TRANSMIT OR RECEIVE FUNCTIONALITY W/ SAT 1 SELECTED ON AUDIO CONTROL PANEL. IT ONLY WORKS TO TRANSMIT OR RECEIVE W/ SAT 2 SELECTED ON AUDIO CONTOL PANEL. GROUNDED - YES. PERFORMED MAINTENANCE CALL TO "DISPATCH A" ON SAT 2 PER B737-800 AMM TASK 23-15-00-730-801. RECEIVED CALL FROM SEA LINE MX OFFICE LAND LINE AS WELL. OPS CHECK GOOD. SUSPECT INCORRECT CONFIGURATION.
